Index theory for skew-adjoint Fredholm operators
Publications Mathématiques de l'IHÉS, Volume 37 (1969), pp. 5-26.
@article{PMIHES_1969__37__5_0,
     author = {Atiyah, Michael F. and Singer, Isadore M.},
     title = {Index theory for skew-adjoint {Fredholm} operators},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--26},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {37},
     year = {1969},
     mrnumber = {285033},
     zbl = {0194.55503},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1969__37__5_0/}
}
TY  - JOUR
AU  - Atiyah, Michael F.
AU  - Singer, Isadore M.
TI  - Index theory for skew-adjoint Fredholm operators
JO  - Publications Mathématiques de l'IHÉS
PY  - 1969
SP  - 5
EP  - 26
VL  - 37
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1969__37__5_0/
LA  - en
ID  - PMIHES_1969__37__5_0
ER  - 
%0 Journal Article
%A Atiyah, Michael F.
%A Singer, Isadore M.
%T Index theory for skew-adjoint Fredholm operators
%J Publications Mathématiques de l'IHÉS
%D 1969
%P 5-26
%V 37
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1969__37__5_0/
%G en
%F PMIHES_1969__37__5_0
Atiyah, Michael F.; Singer, Isadore M. Index theory for skew-adjoint Fredholm operators. Publications Mathématiques de l'IHÉS, Volume 37 (1969), pp. 5-26. http://archive.numdam.org/item/PMIHES_1969__37__5_0/

[1] M. F. Atiyah, K-theory, Benjamin (1967). | MR | Zbl

[2] M. F. Atiyah, Algebraic Topology and Operators in Hilbert Space, Lectures in Modern Analysis and applications 1, Springer, 1969. | MR | Zbl

[3] M. F. Atiyah, Bott Periodicity and the Index of Elliptic Operators, Oxford Quart. J., 74 (1968), 113-140. | MR | Zbl

[4] M. F. Atiyah, R. Bott and A. Shapiro, Clifford Modules, Topology, 3, Suppl. 1 (1964), 3-38. | MR | Zbl

[5] R. G. Bartle and L. M. Graves, Mappings between Function Spaces, Trans. Amer. Math. Soc., 72 (1952), 400-413. | MR | Zbl

[6] R. Bott, Stable Homotopy of the Classical Groups, Ann. of Math., 70 (1959), 313-337. | MR | Zbl

[7] R. Brown, Elements of Modern Topology, McGraw-Hill (1968). | MR | Zbl

[8] J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars (1964). | MR | Zbl

[9] M. Karoubi (to appear).

[10] N. Kuiper, Contractibility of the Unitary Group in Hilbert Space, Topology, 3 (1964), 19-30. | MR | Zbl

[11] J. Milnor, Morse Theory, Ann. of Math. Studies, no. 51, Princeton (1963). | MR | Zbl

[12] J. Milnor, On Spaces having the Homotopy Type of a CW-complex, Trans. Amer. Math. Soc., 90 (1957), 272-280. | MR | Zbl

[13] G. B. Segal (to appear).

[14] N. Steenrod, The Topology of Fibre-Bundles, Princeton (1951). | MR | Zbl

[15] R. Wood, Banach Algebras and Bott Periodicity, Topology, 4 (1966), 371-389. | MR | Zbl